# SDR F3LA97163

- Difficulty date: December 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N304FL
- Make and model: Boeing 737-3Q8
- Aircraft serial: 27633
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Solenoid
- Part number: A42006028305
- Condition: Failed
- Location: Landing Gear
- Part time: 2,251 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DEN - FLT 55 - AIR TURN BACK.  FLIGHT CREW REPORTED LANDING GEAR WOULD NOT RETRACT.  AIRCRAFT RETURNED TO DEN AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED LANDING GEAR CONTROL LEVER LOCK SOLENOID.  RETRACTED GEAR SEVERAL TIMES AND CHECKED OKAY.  TOTAL CYCLES:  1,138.  X)
